# SDR DALA2019100975815

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32002
- Aircraft time: 5,498 hours, 1,906 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE BENT AND DAMAGED FROM APPARENT CONTACT WITH JETWAY CANOPY MECHANISM. CANNOT MOVE THE BOARDING DOOR TO CLOSE. (6122594).
